# SDR AWXA200300434

- Difficulty date: April 26, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 42,475 hours, 18,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013101
- Condition: Loose
- Location: L-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING INSPECTION MAINTENANCE DISCOVERED THE L-1 DOOR EMERGENCY EXIT LIGHT FIXTURE LOOSE. REMOVED AND REPLACED L-1 DOOR EMERGENCY EXIT LIGHT, OPERATIONAL CHECK WAS GOOD.
